| Catalog Number |
391-09-704 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
06/02/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The agent reported revision for infection.Complaint has been evaluated and is similar to report number 1644408-2019-00823; 391-09-704, s808 - infection, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Event or Problem Description
Revision surgery due to grossly infected requiring removal of components & placement of spacer.Female 71.